| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to the stryker that power button on their device is difficult to push in order to power on the device.This issue has the potential to either delay, or prevent, defibrillation from being delivered. there was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.After replacing the main keypad and completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Additional Manufacturer Narrative
Stryker further evaluated the replaced part at the product assessment center (pac) and verified the reported issue.The center of the on/off button is worn, keypad was manufactured 04/25/2015 and past 8 years useful life.
Event or Problem Description